Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
optimism.

Selling My Soul To Roche (Extremely Mild Acne, Second Course)

Recommended Posts

Background:

I'm a 20 year old female, who finished a 10 month course of Accutane a little over a year ago.

3 months post-Accutane my face started breaking out in whiteheads and I started taking Doxycycline. Whilst it completely cleared up my skin at first, the effects wore off after about a month or two and I've had persistent mild acne since, mostly on the nose/upper lip area with a few tiny pimples on the forehead.

It started getting progressively worse and I started developing mild acne on my chest as well.

Since then, I've been lurking around on this site, flirting with the idea of a second course.

2 weeks ago I had resolved to plead my case to my dermatologist, when she took me by surprise and suggested a second course of Accutane without the need for any persuasion. She took me off the Doxy and put me on EES (800mg daily).

Fast forward to today, and I'd say that my skin is currently 96% clear. I have some tiny pimples on my upper lip, a massive whitehead on my jawline and a few blackheads on my nose and forehead. The whiteheads and small pimples on my chest have cleared up. I attribute the improvements to the EES, but I assume that if it's anything like the Doxy it's only a matter of weeks/months before it stops working.

Accutane:

I'm taking 1mg/kg a day in conjunction with the 800mg of EES. It seems a little drastic for such mild acne :/ and I'd be lying if I said I wasn't apprehensive.

The main side effects I'm worried about (not including the other more serious, permanent ones) are hair loss, worsening rosacea and the possibility of just ruining the skin I have now and being left with worse acne than I started with.

I've just popped my first pill so I guess it's a little late to be regretting now smile.png

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×